Mean-periodic problem for functional-differential equations of retarded type.


Цветков, Димитър (1992) Mean-periodic problem for functional-differential equations of retarded type. God. Vissh. Inst. Arkhit. Stroit. Sofiya, Svitk II, Mat. 36(1991), 59-63 (1992).


 A sufficient condition is obtained for the existence of mean-periodic solutions of linear functional-differential equations of retarded type.
  Статия
 mean-periodic solutions; linear functional-differential equations of retarded type


Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics Mathematics

 Издадено
  14885
 Димитър Цветков

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/